# SDR DALA2024101410023

- Difficulty date: October 9, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 113,772 hours, 16,898 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 FOUND BULK DOOR HAVE A DENT, "FROM THE LOWER EDGE 3" AND FROM THE FWD EDGE 5". CORRECTIVE ACTION: REMOVED THE PREVIOUS DOUBLER AS PER B767-300 SRM 51-40-02 REV .126.00-AUG-22-2024.RE-DID THE REPAIR AS PER ER/A 487030-14 REV B SECTION I. FOR THE FURTHER INSPECTION, REFER TO ER/A 487030-14 (0599856)
